American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Eric Akkermans. Statistical Mechanics and Quantum Fields on Fractals. Contemporary Mathematics 601 (2013) 1-21.
Book volume table of contents   
View Article: PDF

[2] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[3] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[4] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information   
View Article: PDF

[5] Artur Avila and Mikhail Lyubich. Hausdorff dimension and conformal measures of Feigenbaum Julia sets. J. Amer. Math. Soc. 21 (2008) 305-363. MR 2373353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Smania. On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006) 1827-1846. MR 2186998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edson de Faria and Welington de Melo. Rigidity of critical circle mappings II. J. Amer. Math. Soc. 13 (2000) 343-370. MR 1711394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1